# SDR COMA0460282

- Difficulty date: April 26, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 16,564 hours, 16,262 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 32144424
- Part serial: 586
- Condition: Faulty
- Location: Left
- Part time: 23,064 hours, 21,992 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5351 WING OVERHEAT MESSAGE.  REPLACED THE LEFT WING MODULATING VALVE.
